Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 241984, 11 pages
http://dx.doi.org/10.1155/2012/241984
Research Article

On the Convergence of Continuous-Time Waveform Relaxation Methods for Singular Perturbation Initial Value Problems

1School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou 404000, China
2Hunan Key Laboratory for Computation and Simulation in Science and Engineering, School of Mathematics and Computational Science, Xiangtan University, Hunan 411105, Xiangtan, China

Received 26 April 2012; Revised 24 June 2012; Accepted 12 July 2012

Academic Editor: Jesus Vigo-Aguiar

Copyright © 2012 Yongxiang Zhao and Li Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. M. Dejager and F. R. Jiang, The Theory of Singular Perturbation, Elservier Science B.V., Amsterdam, The Netherlands, 1996.
  2. R. E. O'Malley Jr., Singular Perturbation Methods for Ordinary Differential Equations, Springer, New York, NY, USA, 1990.
  3. E. Lelarasmee, A. E. Ruehli, and A. L. Sangiovanni-Vincentelli, “The waveform relaxation method for time-domain analysis of large scale integrated circuits,” IEEE Transactions, vol. 1, pp. 131–145, 1982. View at Google Scholar
  4. A. Bellen, Z. Jackiewicz, and M. Zennaro, “Time-point relaxation Runge-Kutta methods for ordinary differential equations,” Journal of Computational and Applied Mathematics, vol. 45, no. 1-2, pp. 121–137, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. R. Crisci, N. Ferraro, and E. Russo, “Convergence results for continuous-time waveform methods for Volterra integral equations,” Journal of Computational and Applied Mathematics, vol. 71, no. 1, pp. 33–45, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. L. Crow and M. D. Ilić, “The waveform relaxation method for systems of differential/algebraic equations,” Mathematical and Computer Modelling, vol. 19, no. 12, pp. 67–84, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. U. Miekkala, “Remarks on waveform relaxation method with overlapping splittings,” Journal of Computational and Applied Mathematics, vol. 88, no. 2, pp. 349–361, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. J. In't Hout, “On the convergence of waveform relaxation methods for stiff nonlinear ordinary differential equations,” Applied Numerical Mathematics, vol. 18, no. 1–3, pp. 175–190, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. L. Jiang, Waveform Relaxation Methods, Science Press, Beijing, China, 2009.
  10. S. Natesan, J. Jayakumar, and J. Vigo-Aguiar, “Parameter uniform numerical method for singularly perturbed turning point problems exhibiting boundary layers,” Journal of Computational and Applied Mathematics, vol. 158, no. 1, pp. 121–134, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Natesan, J. Vigo-Aguiar, and N. Ramanujam, “A numerical algorithm for singular perturbation problems exhibiting weak boundary layers,” Computers & Mathematics with Applications, vol. 45, no. 1–3, pp. 469–479, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Vigo-Aguiar and S. Natesan, “A parallel boundary value technique for singularly perturbed two-point boundary value problems,” The Journal of Supercomputing, vol. 27, pp. 195–206, 2004. View at Publisher · View at Google Scholar
  13. J. Vigo-Aguiar and S. Natesan, “An efficient numerical method for singular perturbation problems,” Journal of Computational and Applied Mathematics, vol. 192, no. 1, pp. 132–141, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Vigo-Aguiar and H. Ramos, “Dissipative Chebyshev exponential-fitted methods for numerical solution of second-order differential equations,” Journal of Computational and Applied Mathematics, vol. 158, no. 1, pp. 187–211, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH